MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; FORCEP, SATIN W/TEETH (AF058S) ST

Medline Industries, LP MEDLINE; FORCEP, SATIN W/TEETH (AF058S) ST
Catalog Number 000000000000066440
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
FORCEP, SATIN W/TEETH (AF058S) ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50789972
Report Number1417592-2026-42333
Device Sequence Number9443062
Product Code GEN
UDI-Device Identifier70653160022352
UDI-Public70653160022352
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number000000000000066440
Device Lot Number2019092701
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown